# SDR P5CA9800426

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delamination
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL AT THE 5 O'CLOCK POSITION DELAMINATION.  NR 1 ENG NOSE COWL ACCOUSTIC PANEL REPAIRED AS PER SRM 54-30-03 FIG 7 AND SRM 54-30-03 FIG 29A.
